MAUDE Adverse Event Report: MEDIVATORS HEMOCOR HPH JUNIOR; HIGH PERFORMANCE HEMOCONCENTRATOR

MEDIVATORS HEMOCOR HPH JUNIOR; HIGH PERFORMANCE HEMOCONCENTRATOR
Model Number 93024-256
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported that while using the medivators hph hemocor junior filter, a pediatric patient lost approximately 20 ml of blood.Due to the size of the patient, an erythrocyte transfusion was performed.No additional patient consequences, including serious injury or deterioration of health were reported.A follow-up mdr will be filed should additional information become available.A complaint review determined this to be an isolated event.Medivators will continue to monitor for similar events to ensure the product continues to perform as expected.
 
Event or Problem Description
A medivators distributor of blood filters, reported that a filter leak occurred during use which resulted in approximately 20ml of patient blood loss.As the patient was pediatric, an erythrocyte transfusion was performed.No further medical intervention or adverse effect was reported.

Brand Name
HEMOCOR HPH JUNIOR
Common Device Name
HIGH PERFORMANCE HEMOCONCENTRATOR
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
plymouth MN 55447
MDR Report Key12284836
Report Number2150060-2021-00013
Device Sequence Number16865303
Product Code KDI
UDI-Device Identifier00677964000867
UDI-Public00677964000867
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K050952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2025
Device Model Number93024-256
Device Lot Number458634
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2021
Initial Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1